João Eduardo da Silveira Gouveia
AuthID: R-000-6Y5
1
TITLE: Comorbidity, Treatment, and Service Utilization Patterns in Difficult-to-Treat Depression Patients: A Retrospective Study in a Portuguese Community Mental Health Team
AUTHORS: Gouveia, Joao; Neves, Marta Moura; Madeira, Nuno; Santos, Vitor; Macedo, Antonio;
PUBLISHED: 2024, SOURCE: MEDICINA-LITHUANIA, VOLUME: 60, ISSUE: 11
AUTHORS: Gouveia, Joao; Neves, Marta Moura; Madeira, Nuno; Santos, Vitor; Macedo, Antonio;
PUBLISHED: 2024, SOURCE: MEDICINA-LITHUANIA, VOLUME: 60, ISSUE: 11
2
TITLE: General non-realizability certificates for spheres with linear programming
AUTHORS: Gouveia, Joao; Macchia, Antonio; Wiebe, Amy;
PUBLISHED: 2023, SOURCE: JOURNAL OF SYMBOLIC COMPUTATION, VOLUME: 114
AUTHORS: Gouveia, Joao; Macchia, Antonio; Wiebe, Amy;
PUBLISHED: 2023, SOURCE: JOURNAL OF SYMBOLIC COMPUTATION, VOLUME: 114
3
TITLE: The face lattice of the set of reduced density matrices and its coatoms
AUTHORS: Weis, S; Gouveia, J;
PUBLISHED: 2023, SOURCE: Information Geometry, VOLUME: 6, ISSUE: 1
AUTHORS: Weis, S; Gouveia, J;
PUBLISHED: 2023, SOURCE: Information Geometry, VOLUME: 6, ISSUE: 1
4
TITLE: SELF-DUAL POLYHEDRAL CONES AND THEIR SLACK MATRICES
AUTHORS: Gouveia, Joao; Lourenco, Bruno F.;
PUBLISHED: 2023, SOURCE: SIAM JOURNAL ON MATRIX ANALYSIS AND APPLICATIONS, VOLUME: 44, ISSUE: 3
AUTHORS: Gouveia, Joao; Lourenco, Bruno F.;
PUBLISHED: 2023, SOURCE: SIAM JOURNAL ON MATRIX ANALYSIS AND APPLICATIONS, VOLUME: 44, ISSUE: 3
5
TITLE: On sums of squares of k-nomials
AUTHORS: Gouveia, J; Kovacec, A; Saee, M;
PUBLISHED: 2022, SOURCE: JOURNAL OF PURE AND APPLIED ALGEBRA, VOLUME: 226, ISSUE: 1
AUTHORS: Gouveia, J; Kovacec, A; Saee, M;
PUBLISHED: 2022, SOURCE: JOURNAL OF PURE AND APPLIED ALGEBRA, VOLUME: 226, ISSUE: 1
6
TITLE: Combining Realization Space Models of Polytopes
AUTHORS: Gouveia, Joao; Macchia, Antonio; Wiebe, Amy;
PUBLISHED: 2022, SOURCE: DISCRETE & COMPUTATIONAL GEOMETRY, VOLUME: 69, ISSUE: 2
AUTHORS: Gouveia, Joao; Macchia, Antonio; Wiebe, Amy;
PUBLISHED: 2022, SOURCE: DISCRETE & COMPUTATIONAL GEOMETRY, VOLUME: 69, ISSUE: 2
7
TITLE: Complex psd-minimal polytopes in dimensions two and three
AUTHORS: Bogart, Tristram; Gouveia, Joao; Camilo Torres, Juan;
PUBLISHED: 2022, SOURCE: JOURNAL OF ALGEBRA AND ITS APPLICATIONS, VOLUME: 23, ISSUE: 02
AUTHORS: Bogart, Tristram; Gouveia, Joao; Camilo Torres, Juan;
PUBLISHED: 2022, SOURCE: JOURNAL OF ALGEBRA AND ITS APPLICATIONS, VOLUME: 23, ISSUE: 02
8
TITLE: Lifting for Simplicity: Concise Descriptions of Convex Sets
AUTHORS: Fawzi, Hamza; Gouveia, Joao; Parrilo, Pablo A.; Saunderson, James; Thomas, Rekha R.;
PUBLISHED: 2022, SOURCE: SIAM REVIEW, VOLUME: 64, ISSUE: 4
AUTHORS: Fawzi, Hamza; Gouveia, Joao; Parrilo, Pablo A.; Saunderson, James; Thomas, Rekha R.;
PUBLISHED: 2022, SOURCE: SIAM REVIEW, VOLUME: 64, ISSUE: 4
9
TITLE: The Phaseless Rank of a Matrix
AUTHORS: Goucha, AP; Gouveia, J;
PUBLISHED: 2021, SOURCE: SIAM JOURNAL ON APPLIED ALGEBRA AND GEOMETRY, VOLUME: 5, ISSUE: 3
AUTHORS: Goucha, AP; Gouveia, J;
PUBLISHED: 2021, SOURCE: SIAM JOURNAL ON APPLIED ALGEBRA AND GEOMETRY, VOLUME: 5, ISSUE: 3
10
TITLE: An Algebraic Approach to Projective Uniqueness with an Application to Order Polytopes
AUTHORS: Bogart, T; Gouveia, J; Torres, JC;
PUBLISHED: 2021, SOURCE: DISCRETE & COMPUTATIONAL GEOMETRY, VOLUME: 67, ISSUE: 2
AUTHORS: Bogart, T; Gouveia, J; Torres, JC;
PUBLISHED: 2021, SOURCE: DISCRETE & COMPUTATIONAL GEOMETRY, VOLUME: 67, ISSUE: 2